# SDR ASAA1057985

- Difficulty date: June 17, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 10,673 hours, 3,194 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Loose
- Location: Nr 1 Idg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 DRIVE LIGHT NOT ILLUMINATED INTERMITTENTLY TRIPS MASTER CAUTION ELEC WHEN IT GOES OUT.  CHECK AND FOUND LOOSE CONNECTOR ON NR 1 IDG.  CLEANED AND RE-SECURED CONNECTOR LIGHT OP'S CHECK NORMAL.  ALSO RAN BITE CHECK ON NR 1 GCU, NO FAULTS NOTED.
